# SDR CALA2018020400480

- Difficulty date: February 4, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N69885
- Make and model: Boeing 737924ER
- Aircraft serial: 42189
- Aircraft time: 9,580 hours, 3,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOME LIGHT EEL BULB IS INOP. REPLACED EEL BULB IN FLT DECK DOME LIGHT ASSY. REF AMM 33-14-960 -804, OPS. CHK GOOD. IPC REF 33-17-00-02, ITEM 65.
